# SDR VNAA2020082811101

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 41,404 hours, 31,268 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL163107
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE RED WARNING MSG ON TAKEOFF GEAR UP GEAR REMAINED DOWN, PERFORMED QRH FAULT DID NOT CLEAR. INTERROGATED MDC HISTORY, FOUND B1-005968 ALL GEAR SYSTEM/ NO GEAR MOVEMENT. MADE MULTIPLE ATTEMPTS TO RETRACT LANDING GEAR WHILE ON JACKS, ALL UNSUCCESSFUL CONFIRMING DISCREPANCY. REFERENCE CRJ700 FIM 32-31-00-810-803, VERIFIED 28VDC PRESENT AT CONNECTOR V20P1 WHEN SELECTOR PANEL LEVER MOVED TO RETRACT POSITION. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ700 AMM 32-32-10-000/400-801. PERFORMED MULTIPLE GEAR RETRACT/EXTEND CYCLES, OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME.
